Publications (6) Publications de EDUARDO MARTINEZ BREY


  1. A note on the rate of convergence for Chebyshev-Lobatto and Radau systems

    Open Mathematics, Vol. 14, Núm. 1, pp. 156-166


  1. Asymptotic constants for the error of Hermite-Fejér interpolation on the unit circle

    Electronic Notes in Discrete Mathematics, Vol. 43, pp. 397-400

  2. Rate of convergence of hermite-fejér interpolation on the unit circle

    Journal of Applied Mathematics, Vol. 2013


  1. Chebyshev series method for computing weighted quadrature formulas

    Applied Mathematics and Computation, Vol. 218, Núm. 8, pp. 4437-4447

  2. Some improvements to the Hermite-Fejér interpolation on the circle and bounded interval

    Computers and Mathematics with Applications, Vol. 61, Núm. 4, pp. 1228-1240